# SDR 96ZZZM1495

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC847B
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Connector
- Part number: 6341022001
- Condition: Loose
- Location: Avionics
- Part time: 7,045 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

A/C DIVERTED TO HOT DUE TO RADAR MALFUNCTION.  ON APPROACH , THE CAPT REPORTED BOTH VOR'S WERE NOT FUNCTIONING PROPERLY AND THE CEILING WAS TOO LOW FOR AN ADF APPROACH, CAPT ASKED MEM CTR FOR VECTORS TO NEAREST VFR AIRPORT AND DIVERTED TO FSM.  AN AVIONICS SHOP CHECKED OUT THE VOR'S AND COULD NOT FIND ANY FAULTS WITH THE SYS AND RETURNED THE A/C TO SERV.  AFTER THE WEATHER IMPROVED, THE CAPT REPOSITIONED THE A/C TO HOT.  AFTER LANDING IN HOT, THE CAPT REPORTED THAT THE VORS WERE ACTING UP AGAIN.  THROUGH EXTENSIVE T/S WITH NAV401 TEST BOX, A BARREL ON THE COAX SPLITTER WAS FOUND TO BE LOOSE. THE BARREL WAS REPAIRED AND THE A/C WAS RETURNED TO SERV.
